# SDR MASA2010122001499

- Difficulty date: December 17, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N939LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15039
- Aircraft time: 13,878 hours, 11,203 cycles
- System (JASC): 2915 · Hydraulic Pressure Relief Valve, Main
- Part: Relief Valve
- Part number: 9752753
- Part serial: PN0551
- Condition: Faulty
- Location: Hydraulic Sys
- Part time: 9,811 hours, 8,064 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GEAR DISAGREE AFTER RETACTION.  MX REPLACED SEL VALVE AND NR 3 HYD BALANCE RELIEF VALVE.
